MathSciNet Relay Station
MathSciNet bibliographic data
MR1379158 60J15 (60F05 60J55 82B41)
Tóth, Bálint The "true'' self-avoiding walk with bond repulsion on $\bold Z$: limit theorems. Ann. Probab. 23 (1995), no. 4, 1523–1556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement